Spectral methods for advection-diffusion problems

L.J.P. Timmermans, F.N. Vosse, van de

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

105 Downloads (Pure)
Original languageEnglish
Title of host publicationNumerical methods for advection-diffusion problems
EditorsC.B. Vreugdenhil, B. Koren
Place of PublicationBraunschweig
PublisherVieweg
Pages171-194
ISBN (Print)3-528-07645-3
Publication statusPublished - 1993

Publication series

NameNotes on numerical fluid mechanics
Volume45
ISSN (Print)0179-9614

Cite this